How to differentiate between indigestion & heart attack?
I have discovered yesterday that I am allergic to the generic wellbutrin....hives all over and taking benedryl. That I can deal with, however, I ve had chest pain pretty much nonstop. I have taken antiacids, but they don t help. I am not sure if a heart attack on a female (43) would go on so long. Had nausea as well. I had blood clots in my right lung in 07 that almost killed me. This happened a week after having jaw surgery. I ve was on blood thinners for a little over a year afterwards. How can a female tell the difference between bad indigestion and a heart attack?
My grandmother thought she was just having indigestion, but her doctor thinks that she might have has a little series of heart attacks. Can anyone tell me how you can tell whether or not you re having a heart attack or indigestion; heartburn; etc?
Im 26. Male. Overall good health and size. Only rx is generic wellbutrin started 4 months ago. Over the last 4 weeks i have noticed about once or twice per week, after a bowel movement i expell semen instead of urine. No pain or discomfort. No unusual odor or color. Normal amount compared to sexual activity. There is no stimulation or. arousal before, during, or after. My sex drive has dramatically decreased over the past 2 months as well. Although this isnt a concern, it may be helpful in determining the cause of the ejaculate coming out.
I ve been having extremely bad constipation for over a month. I started a new medication (Cymbalta 90 mg at present). I also take 450 mg of Wellbutrin XL , as well as pain killers for a back injury/surgery that I m recovering from. I haven t had a normal bowel movement in close to a month. I ve tried enemas, stool softeners, laxatives, and nothing really works. I ve also been having stomach cramps and shooting pains in my abdomen. When I feel like I need to empty my bowels, I m unable to do so. There is pressure, but I can t evacuate. I m very concerned and not sure what the problem may be. I drink water constantly, eat fruits and veggies every day, and try to take care of myself. I ve *never* had any kind of a problem like this, except for an incident in March 2011 in which I went to the ER for an intestinal infection, which cause was never explained to me, but after four courses of antibiotics (two oral and two IV), it went away after about a week. I m 38 years old, 5 7 , and 129 lbs. I haven t had much appetite , which may be due to the increase in Cymbalta.
I have been prescribed Buspar-for panic attacks. I began taking it Saturday at 5mg in morning and 5mg at night. I have noticed my mood to be more depressed, irritable, and easily agitated, along with a strange feeling, described as a brain zap (I experienced these when I used to take Paxil and would miss a dose). I was also given qty. of 5 1mg clonazepam to take half twice daily for the severe attacks, which I have taken in the past without problem. I have been on Buproprion SR 150 mg twice daily, for about 8 months. It is now Tuesday. Should I discontinue the Buspar?
I take potassium cl er 20 meg once a day, and bupropion hcl 75 mg twice a day, and slow-mag once a day. I started taking these prescriptions about 6 weeks ago. These prescriptions have been given to me by my doctor because I have very low potassium and magnesium as a result of constant diarhea caused by Crohn s. I have noticed that my hair is very dry, brittle, and seems to be falling out. Could this be caused by these medications?
Hi, I’m 59 and was taking Estradiol and spironolactone for about 8 months. 5 weeks ago I was diagnosed with a clot in my lower leg. The doctors advised me to stop taking the HT. Now I feel so depressed that I’m reverting to male, weight, hair...
I’ve taken Vyvanse 70 mg for adult ADD for several years. I’d like to go off of the medication because my high deductible plan. I can manage me ADD, but my appetite goes up when I don’t take XXXXXXX Vyvanse. Can you make a suggestion?
I am bit addicted to smoking and want to get rid of the habit of smoking once for all , I have tried to many times to quit , but unable to do so , either I have quit smoking for a month and then started again due to the withdrawal symptoms and...